# SDR MALA976391

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 031
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoking
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER SHUT DOWN, NOTICED SMOKE COMING OFF INBOARD SIDE OF NR 2 ENGINE.  MAINTENANCE RAN AIRCRAFT FOR SEVERAL MINUTES, NO SMOKE NOTED AT ANYTIME.  INSPECTED ENGINE AFTER SHUTDOWN, NO LEAKS NOTED.  SUSPECT RESIDUAL CLEANING FROM PREVIOUS PGB OIL LEAK CLEANUP AND SEAL REPLACEMENT.
